Stalevo


#1

Hi I have had pd for about 11 years but am finding the last few weeks I am really struggling.


#2

Have a word with your PD nurse who in turn will liase with your Neurologist about getting some help for you, otherwise ring the helpline and speak to one of there PD nurses.

All the best - sheffy


#3

Hi, I have had Pd for ten years. I recently saw my Pd nurse and we agreed to increase my Mirapexin from 1.57 to 2.1 and see if it helps. If not then Stalevo could be the next step. Has anyone had experience of Stalevo ?. My present meds are Co-careldopa 25mg 2x 4 times a day,The Mirapexin as said above and Rasagaline 1mg once a day. I do not regard this as excessive at the moment.


#4

Hi, I’ve had PD 8.5 years and been on stalevo for last few. Initially it worked quite well , but as time goes on I found that I needed more tablets and am currently on 6 per day which is pretty near max. I . even take one in the middle of the night. They did try to change this to sinemet but it wasn’t working enough to stop the shakes. Be aware that your wee goes bright orange!
Now I’m heading towards DBS, so see how much meds I need if the operation happens.
Good luck with the stalevo, re order slightly earlier than normal as some difficulties in supply.


#5

Thanks for the info. Hope the DBS works for you.


#6

A lot of thjngs can interfere with your meds not working properly. Heat, dehydration constipation, pain, lack of sleep. Try and eliminate those first before considering an increase in meds. You may well need an extra boost in meds but why take more when not necessary


#7

Hi all, I’ve been on Stalevo for about 15 months. It seems to work for me, except that I do take 6 or 7 a day, depending on whether I’m going out in the evening. Does anyone else have what I call the 45 minute reaction? It’s more or less guaranteed that after 45 mins of taking a tablet my walking goes off. After an hour it’s fine again, usually, and I try to time my activities around this, doing most walking between 1 and 2 hours of taking Stalevo. It does make spontaneous events difficult. My main symptoms are muscle tightening in my feet and legs. No hand tremors.